American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16K50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Eliyahu Matzri. Symbol length in the Brauer group of a field. Trans. Amer. Math. Soc. 368 (2016) 413-427.
Abstract, references, and article information   
View Article: PDF

[2] Eric Brussel and Eduardo Tengan. Formal constructions in the Brauer group of the function field of a $p$-adic curve. Trans. Amer. Math. Soc. 367 (2015) 3299-3321.
Abstract, references, and article information   
View Article: PDF

[3] Darrell E. Haile, Ilseop Han and Adrian R. Wadsworth. Curves $\mathcal{C}$ that are cyclic twists of $Y^{2}=X^{3}+c$ and the relative Brauer groups $Br(k(\mathcal{C})/k)$. Trans. Amer. Math. Soc. 364 (2012) 4875-4908.
Abstract, references, and article information   
View Article: PDF

[4] David Harbater, Julia Hartmann and Daniel Krashen. Patching subfields of division algebras. Trans. Amer. Math. Soc. 363 (2011) 3335-3349. MR 2775810.
Abstract, references, and article information   
View Article: PDF

[5] Eric S. Brussel. Alternating forms and the Brauer group of a geometric field. Trans. Amer. Math. Soc. 359 (2007) 3025-3069. MR 2299445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Burton Fein and Murray Schacher. Specializations of Brauer classes over algebraic function fields. Trans. Amer. Math. Soc. 352 (2000) 4355-4369. MR 1661250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia